Q. Is it safe to exercise if I do not have structural heart problems?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
Published on Sep 25, 2017

Hello doctor,

I have PVC and bigeminy. I have had tests done and I do not have structural heart problems. Are alcohol and exercise harmful in case of PVC and bigeminy? Also, is it absolutely safe to exercise, if I have PVC and bigeminy during exercise and afterward as well? I take Thyroxin, but my TSH levels are under control.

Dr. Sagar Ramesh Makode

Cardiology General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • Exercise is safe as you do not have any structural heart disease. Just keep observing if PVC (premature ventricular contractions) increases after exercise.
  • Alcohol tends to increase PVC and bigeminy. So, you will need to avoid it. Also, smoking, drug abuse, and caffeine need to be avoided.
  • Keep checking your TSH (thyroid stimulating hormone). It should not be very low, as excessive thyroxine can also cause this.

Hope this helps you. Get back if you have any doubts.

For more information consult a cardiologist online --> https://icliniq.com./ask-a-doctor-online/cardiologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How to get someone to stop taking alcohol forever?

Query: Hello doctor,My husband takes too much alcohol daily. I want him to stop alcohol forever. About one week before, we have done a health checkup. His SGPT level has increased by 108. What should I do now?  Read Full »

Penis enlargement exercises led to swollen veins on my shaft. Please guide me.

Query: Hello doctor, I am a healthy 33 year old male. I have sex regularly and masturbate regularly. Over the years, I dabbled in penis enlargement exercises. I quit doing them a while back because I felt it was causing a damage to the penis. Recently, I used a cock ring, but for not more than ten minute...  Read Full »

My heart beats fast and eyes become red if I drink alcohol. Is there a treatment?

Query: Hello doctor,My heartbeat raises and the eyes become very red and I become tired when I take alcohol. Why does this happen so? And, what is the treatment?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.